# SDR CALA2009060100284

- Difficulty date: May 28, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 31,591 hours, 11,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A56908
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL LOCATED FROM BS 907 TO BS 927, LBL 48 HAS CORROSION.  REMOVED AND REPLACED INTERCOSTAL AT BS 907-927 LBL 48 PER 737-800 SRM 51-10-02 PG 8.
